# SDR CA001229010

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 9,197 hours
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: B543DD
- Condition: Failed
- Location: Rt Mlg
- Component: Mlg Actuator, Beech, 99B1057651
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON FINAL LEG OF DAY, PILOTS RPT THAT WHEN LDG GEAR SELECTED UP, INTRANSIT LIGHT NEVER EXTINGUISHED. VISUAL CHECK CONFIRMED THAT LDG GEAR INDEED RETRACTED. LDG GEAR EXTENDED AS USUAL&SAFELDG MADE. AT HOME BASE, MAINT PERSONNEL PERFORMED RETRACTION TEST&DISCOVERED RIGHT MLG NOT RETRACTING HIGH ENOUGH TO CONTACT UPLOCK SWITCH. FURTHER INVEST. REVEALED OUTER RACE OF ONE SUPPORT BEARING BROKEN APART&FALLING OUT. BEARING REPL, LDG GEAR CYCLED&A/C RT-SRV. A/C IS NEW TO WALSTEN AIR SERVICE IN AUG 2000. LOG ENTRIES SHOW ACTUATOR REPL IN MAY 2000 BT NO MENTION OF BEARING REPL.  SHIMS SHOULD HAVE BEEN INST
